# SDR UPS06146455

- Difficulty date: March 16, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- System (JASC): 2565 · Escape Slide
- Part: Warning System
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY ESCAPE SLIDE WARNING BUZZER INOP DURING REST, IN ARM POSITION, LIGHT OPERATES NORMAL.  PLACED ESCAPE SLIDE BUZZER ON DEFERRAL M-321840 PER MEL 52-73-01-2.  PLACARD INSTALLED.
